Erratum : Notes on interpolation of Hardy spaces
Annales de l'Institut Fourier, Tome 43 (1993) no. 2, p. 569.

Correction d’une erreur dans l’article sus-mentionné paru dans ibid., 42-4 (1992), 875-889 ].

An error in the paper named in the title [ibid., 42-4 (1992)875-889 ] is corrected.

@article{AIF_1993__43_2_569_0,
     author = {Xu, Quanhua},
     title = {Erratum : Notes on interpolation of Hardy spaces},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {43},
     number = {2},
     year = {1993},
     pages = {569-569},
     doi = {10.5802/aif.1347},
     mrnumber = {94e:46135b},
     zbl = {0783.46037},
     language = {en},
     url = {aif.centre-mersenne.org/item/AIF_1993__43_2_569_0/}
}
Xu, Quanhua. Erratum : Notes on interpolation of Hardy spaces. Annales de l'Institut Fourier, Tome 43 (1993) no. 2, p. 569. doi : 10.5802/aif.1347. https://aif.centre-mersenne.org/item/AIF_1993__43_2_569_0/